# SDR CALA2024110601033

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 80,989 hours, 17,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY MODULE 3L EMERGENCY PROX LIGHTS OUT REPLACED BATTERY PACK ABOVE 3R DOOR (M33400) PER AMM 33-51-06. OPS CHECK NORMAL. INSTALLED MFG P/N AD-D717-01-100. S/N 356243.OFF P/N:D717-01-100. S/N: 422208.PARTS USED: AD-D717-01-100,QTY :1
